# SDR DHL2005806501

- Difficulty date: August 12, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Finger Doubler
- Condition: Corroded
- Location: -67.0 To -80.0
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SUBFLOOR PRESSURE PANEL FINGER DOUBLER CORRODED (STA -67.000 TO -80.000).  REMOVED CORROSION FROM FINGER DOUBLER IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CORRODED FINGER DOUBLER IAW SRM 51-1-21 PG 1.  FABRICATED FINGER DOUBLER (AL2024T3 0.040) IAW SRM 53-3-3 FIG 6.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-14.  INSTALLED FINGER DOUBLER IAW SRM 51-1-21 PG 1.
